# SDR DALA2019040402153

- Difficulty date: April 3, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 53,095 hours, 36,435 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE ON FLOOR PANEL 211ANF AT COCKPIT (CPIL). NRC 00598: FLOOR PANEL 211ANF WAS FABRICATED, REPLACED, AND IDENTIFIED PER B717-200 SRM 53-20-50 2R REP.3. (LP #1015597)
